Doctor insights on:
Can Dosing Vancomycin Too Fast Cause Renal Failure
The kidneys do several tasks. Dialysis is necessary when one or more of the following occur, that can't be remedied or palliated with medications: 1. Insufficient clearance of daily toxins in food and metabolic waste 2. Insufficient clearance of excess water 3. Dangerous electrolyte imbalance, ...Read more
Mothers diagnosis liver & kidney failure and developed vancomycin-resistant enterococci. Is this contagious , should I worry? They said its in her urine.
Have not seen that: I have not seen herpes cause renal failure, but sometimes strange things can happen to an unlucky person with any disease. The medications to treat herpes, such as Acyclovir and valtrex, (valacyclovir) can cause renal failure if a patient already has decreased renal function, is taking large doses of the anti-virals, or is taking other medications (that also affect the kidneys) at the same time. ...Read more
Increase urea levels: The kidneys are the cleansing organs through which all the blood flows in and dangerous by products of the body are filtered and removed through the urine. Everything the body needs is returned to the blood from the kidneys. As the kidneys fail, a protein breakdown product called urea builds up, and when high enough builds up in the skin causing itching. Transplant and/or dialysis may follow. ...Read moreSee 1 more doctor answer
Doubt it: Herpes can do some odd things, but i've not encountered renal failure from it. People w/genital herpes may choose not to treat it, either because they don't have symptoms or because their symptoms are so mild. For most of the 50 million americans with genital herpes, the infection is an annoyance, and can be emotionally or socially bothersome, but is rarely a serious infection. ...Read more
Renal failure: Your question cannot be answered in 400 characters. Please go to this link to answer your question: http://www.Medicinenet.Com/kidney_failure/page2.Htm#what_causes_kidney_failure. ...Read more
Accumulation: Tenofovir, or viread, (tenofovir) is a powerful antiviral medication for hiv. It has, in rare cases, been thought to contribute to renal failure. The thought is that the drug and metabolites of the drug accumulate in the tubule of the kidneys, causing damage to the filtering system. However, some studies have shown that tenovir is no more toxic than other antivirals. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can oxycodone cause renal failure?
- Can eating too fast cause heartburn?
- Can eating too fast cause diarrhea?
- Ask a doctor a question free online
- Copd caused by renal failure
- Can taurine from vitamin water cause renal failure?
- End stage renal failure causes
- What are the causes of acute renal failure?
- Talk to a nephrologist online for free